# SDR CA030210002

- Difficulty date: February 7, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,514 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 15907400
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE TIRE CHANGE FOR WEAR,   BRAKE UNIT HAD SPLINTERS OF METAL PROTRUDING FROM FRICTION DISC AREA.  WEAR INDICATOR ON BRAKE UNIT INDICATED ONLY ABOUT HALF LIFE ON BRAKES.  INSPECTION REVEALED BRAKE UNIT WAS  NOT WEARING EVENLY THROUGHOUT ALL ROTORS AND STATORS AND DETERIORATED 1 ROTOR TO HALF OF ITS ORIGINAL THICKNESS. OTHER MAIN WHEEL WAS REMOVED AND SAME PROBLEM REVEALED,  REPLACEMENT BRAKE UNIT WAS INSTALLED ON BOTH MAINS AND RELEASED FOR RETURN TO SERVICE.
